# SDR SWAA2023080473478

- Difficulty date: June 29, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 267 DEFLECTION CONTROL RIB LT WING 2023-422362<[01] REPLACED ANGLE TRAILING EDGE ORSS 267 DEFLECTION CONTROL RIB LT WING I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV. - DUE TO NOT FOUND ALLOWABLE DAMAGE AND APLICABLE REPAIR ON SRM 57-51-02   CRACK LENGTH 0.475?   TOOL USED CALIPER P/N 500-196-30 S/N A20231600 DUE DATE 12/SEP/23;[02] TASK COMPLETED
